# SDR SWAA001112

- Difficulty date: June 17, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 47,494 hours, 47,634 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: M717
- Condition: Erratic
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  APU FIRE WARNING LIGHT ILLUMINATED AND BELL SOUNDED.  APU FIRE EXTINGUISHER DISCHARGED.  APU WAS NOT OPERATING.  INSPECTED APU COMPARTMENT, NO EVIDENCE OF FIRE NOTED.  FOUND APU TAIL PIPE OVERHEAT SENSOR FAULTY.  DEFERRED APU PER MEL.
